Comments

Side effects — 5 Comments

  1. I'm not a doctor but……it seems perfectly safe to me(I'm in P.R meself)

  2. I love the fact that unexplained weight loss is described as a side effect of a medication designed to cause weight loss – although weight loss is likely to become a minor concern while trying to survive all the other effects.

  3. I think the moral of this little story is that if you want to stay really healthy – stay well clear of any pharmaceutical products.

  4. It looks like the only thing missing from that list is sudden death. Everything else seems to be pretty well covered. Having said that, I suppose quite a few of those side effects could result in sudden death; they just don't take it to that level in the list.

    Still, I imagine that it would be a pretty efficacious drug – you'd worry yourself to a shadow thinking about all those possibilities. The pounds would just fall away…

Hosted by Curratech Blog Hosting
Gravityscan Badge